Volume 16, issue 5 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Center of the Goldman Lie algebra

Arpan Kabiraj

Algebraic & Geometric Topology 16 (2016) 2839–2849
Bibliography
1 A F Beardon, The geometry of discrete groups, 91, Springer (1983) MR698777
2 M Chas, Combinatorial Lie bialgebras of curves on surfaces, Topology 43 (2004) 543 MR2041630
3 M Chas, Minimal intersection of curves on surfaces, Geom. Dedicata 144 (2010) 25 MR2580416
4 M Chas, The Goldman bracket and the intersection of curves on surfaces, from: "Geometry, groups and dynamics" (editors C S Aravinda, W M Goldman, K Gongopadhyay, A Lubotzky, M Mj, A Weaver), Contemp. Math. 639, Amer. Math. Soc. (2015) 73 MR3379820
5 M Chas, S Gadgil, The Goldman bracket determines intersection numbers for surfaces and orbifolds, preprint (2012) arXiv:1209.0634
6 M Chas, F Krongold, An algebraic characterization of simple closed curves on surfaces with boundary, J. Topol. Anal. 2 (2010) 395 MR2718130
7 M Chas, F Krongold, Algebraic characterization of simple closed curves via Turaev’s cobracket, J. Topol. 9 (2016) 91 MR3465841
8 P Etingof, Casimirs of the Goldman Lie algebra of a closed surface, Int. Math. Res. Not. 2006 (2006) MR2250002
9 B Farb, D Margalit, A primer on mapping class groups, 49, Princeton Univ. Press (2012) MR2850125
10 W M Goldman, Invariant functions on Lie groups and Hamiltonian flows of surface group representations, Invent. Math. 85 (1986) 263 MR846929
11 S Katok, Fuchsian groups, University of Chicago Press (1992) MR1177168
12 N Kawazumi, Y Kuno, The Goldman–Turaev Lie bialgebra and the Johnson homomorphisms, preprint (2013) arXiv:1304.1885
13 J G Ratcliffe, Foundations of hyperbolic manifolds, 149, Springer (2006) MR2249478
14 V G Turaev, Skein quantization of Poisson algebras of loops on surfaces, Ann. Sci. École Norm. Sup. 24 (1991) 635 MR1142906
15 S Wolpert, On the symplectic geometry of deformations of a hyperbolic surface, Ann. of Math. 117 (1983) 207 MR690844